INTRINSIC EQUATIONS FOR A GENERALIZED RELAXED ELASTIC LINE ON AN ORIENTED SURFACE


Gorgulu A., EKİCİ C.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.2, pp.197-203, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2010
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.197-203

Abstract

H. K. Nickerson and Gerald S. Manning (Intrinsic equations for a relaxed elastic line on an oriented surface, Geometriae Dedicate 27, 127-136, 1988) derived the intrinsic equations for a relaxed elastic line on an oriented surface in Euclidean 3-dimensional space E(3). In this paper, we define a generalized relaxed elastic line and derive the intrinsic equations for a generalized relaxed elastic line on an oriented surface in Euclidean 3-dimensional space E(3), and give some applications of the result.